×

zbMATH — the first resource for mathematics

Poisson boundaries and envelopes of discrete groups. (English) Zbl 0184.33105

PDF BibTeX Cite
Full Text: DOI
References:
[1] H. Bass, M. Lazard, and J.-P. Serre, Sous-groupes d’indice fini dans \?\?(\?,\?), Bull. Amer. Math. Soc. 70 (1964), 385 – 392 (French). · Zbl 0232.20086
[2] Armand Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179 – 188. · Zbl 0094.24901
[3] E. B. Dynkin and M. B. Malyutov, Random walk on groups with finitely many generators, Soviet Math. Dokl. 2 (1961), 399-402. · Zbl 0214.44101
[4] Harry Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335 – 386. · Zbl 0192.12704
[5] Harry Furstenberg, Random walks and discrete subgroups of Lie groups, Advances in Probability and Related Topics, Vol. 1, Dekker, New York, 1971, pp. 1 – 63. · Zbl 0221.22008
[6] Jens L. Mennicke, Finite factor groups of the unimodular group, Ann. of Math. (2) 81 (1965), 31 – 37. · Zbl 0135.06504
[7] Calvin C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154 – 178. · Zbl 0148.37902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.